Could Multiple Health Problems be From H Pylori

by Cathy

About 3 yrs ago I became run down with work and taking care of my mother, I developed shingles and a sinus infection. I was put on acyclovir and the shingles cleared quickly, but soon after started amoxicillin for the sinus infection and developed swelling of the lips and a taget lesion type rash.

I was also taking a lot of Motrin at the same time for the headaches and back pain. Anyway, the reaction was missed for several days despite 2 doctor visits and a visit to the ER. a doctor I work with saw the pictures of the rash and called me at home, told me to come to the hospital and admitted me. I was released after 5 days. I have
seen an immunologist now and since then continue to have:

joint pain
skin rashes
vit B12 deficiency
nausea & vomiting (esp at night).

I had my gallbladder removed due to stones and persistent N&V. After surgery the symptoms became worse! My daughter had H Pylori about 2 yrs ago and I asked my doc to check me b/c the vomiting is so bad now, and sure enough, my blood was positive for h pylori antigen!

Do you think this infection could have been my problem all along? I am still taking prednisone every day and would LOVE to get off it!

thanks so much,

Comments for Could Multiple Health Problems be From H Pylori

Click here to add your own comments

H Pylori is NOT the only problem
by: Kerri Knox, RN- The Immune Queen!

Hi Cathy,

While H pylori might be PART of your problem, I am going to venture that it's FAR from the only problem that you have or that it was your problem all along.

There are tens of thousands of people who have H pylori and are absolutely completely healthy. But when people become stressed (taking care of their mother) then get very ill (shingles- which adds more stress), it's likely that your adrenal glands became overworked and you suffered from Adrenal Gland Fatigue which caused your immune system to become much much worse and allowed inflammation to run rampant leading to Increased Intestinal Permeability which makes you sensitive to environmental everything and food everything.

It's likely that you have a WHOLE bunch of problems that are contributing to the H pylori making everything worse. And I suspect that treating your H pylori is not going to be as easy as you think it's going to be and that the antibiotics are going to make you feel much much sicker than you already are.

I hope that I'm wrong, but with your level of illness and sensitivity to drugs, it sounds as though you might be candidate for the antibiotics to make you very ill...

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on H pylori. Get The H Pylori Solution today and end your struggle with this infection.

-about your rash-
by: db

In your original post, you mentioned that you had "a taget lesion type rash." Could this also be what is often called a "bull's eye rash"? This rash could signify that you have been bitten by a deer tick and have contracted Lyme disease. If so, this could explain all of your other symptoms, and it is absolutely imperative that you see your doctor immediately for testing.

My sister told me of some symptoms that her son was having -which included the rash- and I encouraged her to talk to his doctor about Lyme disease. She did so over several visits, but his doctor refused to even investigate this as a possibility, stating that "it couldn't be Lyme!" (A side note: When seeing your doctor, it is expected that you tell them your symptoms, but, although rare, there are a few doctors may get offended when a patient proposes a possible diagnosis, so be careful where this is concerned.).

After months of suffering with migraine headaches and aches and pains in his joints, my sister insisted that he be tested for Lyme. His doctor did and, even though the test results came back positive, his doctor still refused to believe it was Lyme! After switching to a new doctor, he began to be treated for Lyme, but, because it went undiagnosed and untreated for a long time, permanent damage may have been done to his joints. At the time, he was only 19-20yo.

From the CDC:

"The most common symptoms of tick-related illnesses are:

Fever/chills: With all tickborne diseases, patients can experience fever at varying degrees and time of onset.
Aches and pains: Tickborne disease symptoms include headache, fatigue, and muscle aches. With Lyme disease you may also experience joint pain. The severity and time of onset of these symptoms can depend on the disease and the patient's personal tolerance level.
Rash: Lyme disease... can result in distinctive rashes:
In Lyme disease, the rash may appear within 3-30 days, typically before the onset of fever. The Lyme disease rash is the first sign of infection and is usually a circular rash called erythema migrans or EM. This rash occurs in approximately 70-80% of infected persons and begins at the site of a tick bite. It may be warm, but is not usually painful. Some patients develop additional EM lesions in other areas of the body several days later.
The rash of (STARI) is nearly identical to that of Lyme disease, with a red, expanding "bulls eye" lesion that develops around the site of a lone star tick bite..."

From my research, I often read how Lyme is often called "The Great Masquerader" for its ability to mimic other diseases and is often misdiagnosed as fibromyalgia and chronic fatigue.

Please note that I am not a medical professional. Please do your own research on Lyme... but, please ask your doctor about this ASAP! Peace and good health to you!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to H Pylori .


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter